Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Headaches, anxiety, pressure in inner ears, blurry vision. On Losartan medication. Can I switch to something else?

I am taking Losartan 5 mg tablets for a month now and I feel worse and worse. I have frequent headaches , I feel very anxious and recently I experience a severe pressure in my inner ears, sinuses and blurry vision . I am known to be very sensitive to very low doses of any kind of medication and I wonder if I should be switched form Losartan to something else. Thank you
Asked On : Fri, 20 Apr 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. As with any drug losartan also has side effects like head ache dizziness infection etc.
but it is not commen with everyone. Most may not have side effects at all. one allergic to one drug need not be allergic to all drugs.
you can swicth over to one of the several anti hypertensives which suits you.
Besides i advise you to follow some diet recomendations as avoid taking salt junk foods and oily foods to avoid hypertension.
avoid taking fruits juices and brinjal to avoid allergy and middle ear infection. Thanks for calling.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor